×

zbMATH — the first resource for mathematics

Integration using He’s homotopy perturbation method. (English) Zbl 1142.65464
Summary: Complicated integrals are difficult to solve, and cannot be expressed in terms of elementary functions or analytical formulae. This paper applies He’s homotopy perturbation method to overcome such difficulty, and obtains a general formula to calculate the Laplace transform. Some examples are given, revealing its effectiveness and convenience.

MSC:
65R20 Numerical methods for integral equations
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] He, J.H., Homotopy perturbation technique, Comput methods appl mech engrg, 178, 257-262, (1999) · Zbl 0956.70017
[2] He, J.H., A coupling method of a homotopy technique and a perturbation technique for non-linear problems, Int J non-linear mech, 35, 1, 37-43, (2000) · Zbl 1068.74618
[3] He, J.H., Homotopy perturbation method: a new non-linear analytical technique, Appl math comput, 135, 1, 73-79, (2003) · Zbl 1030.34013
[4] He, J.H., Comparison of homotopy perturbation method and homotopy analysis method, Appl math comput, 156, 2, 527-539, (2004) · Zbl 1062.65074
[5] He, J.H., The homotopy perturbation method for non-linear oscillators with discontinuities, Appl math comput, 151, 1, 287-292, (2004) · Zbl 1039.65052
[6] He, J.H., Application of homotopy perturbation method to non-linear wave equations, Chaos, solitons & fractals, 26, 3, 695-700, (2005) · Zbl 1072.35502
[7] He, J.H., Homotopy perturbation method for bifurcation of non-linear problems, Int J non-linear sci numer simul, 6, 2, 207-208, (2005) · Zbl 1401.65085
[8] HE, J.H., Periodic solutions and bifurcations of delay-differential equations, Phys lett, 347, 4-6, 228-230, (2005) · Zbl 1195.34116
[9] He, J.H., Limit cycle and bifurcation of non-linear problems, Chaos, solitons & fractals, 26, 3, 827-833, (2005) · Zbl 1093.34520
[10] He, J.H., Determination of limit cycles for strongly non-linear oscillators, Phys rev lett, 90, 17, (2003), Art. No. 174301
[11] He, J.H., Homotopy perturbation method for solving boundary value problems, Phys lett A, 350, 1-2, 87-88, (2006) · Zbl 1195.65207
[12] He, J.H., Asymptotology by homotopy perturbation method, Appl math comput, 156, 3, 591-596, (2004) · Zbl 1061.65040
[13] Cveticanin L. Homotopy perturbation method for pure non-linear differential equation. Chaos, Solitons & Fractals, in press. doi:10.1016/j.chaos.2005.08.180.
[14] El-Shahed, M., Application of he’s homotopy perturbation method to volterra’s integro-differential equation, Int J non-linear sci numer simul, 6, 2, 163-168, (2005) · Zbl 1401.65150
[15] Abbasbandy S. Application of He’s homotopy perturbation method for Laplace transform. Chaos, Solitons & Fractals, in press. doi:10.1016/j.chaos.2005.08.178. · Zbl 1142.65417
[16] Siddiqui, A.M.; Mahmood, R.; Ghori, Q.K., Thin film flow of a third grade fluid on a moving belt by he’s homotopy perturbation method, Int J non-linear sci numer simul, 7, 1, 7-14, (2006) · Zbl 1187.76622
[17] Siddiqui, A.M.; Mahmood, R.; Ghori, Q.K., Couette and Poiseuille flows for non-Newtonian fluids, Int J non-linear sci numer simul, 7, 1, 15-26, (2006) · Zbl 1187.76622
[18] Cai, X.C.; Wu, W.Y.; Li, M.S., Approximate period solution for a kind of non-linear oscillator by he’s perturbation method, Int J non-linear sci numer simul, 7, 1, 109-112, (2006)
[19] Hardar, K.; Datta, B.K., Integrations by asymptotic decomposition, Appl math lett, 9, 2, 81-83, (1996) · Zbl 0855.34009
[20] Abassy, T.A.; El-Tawil, M.A.; Saleh, H.K., The solution of KdV and mkdv equations using Adomian pade approximation, Int J non-linear sci numer simul, 5, 4, 327-339, (2004) · Zbl 1401.65122
[21] El-Sayed, S.M.; Kaya, D.; Zarea, S., The decomposition method applied to solve high-order linear volterra – fredholm integro-differential equations, Int J non-linear sci numer simul, 5, 2, 105-112, (2004) · Zbl 1401.65149
[22] Momani, S.; Abuasad, S., Application of he’s variational iteration method to Helmholtz equation, Chaos, solitons & fractals, 27, 5, 1119-1123, (2006) · Zbl 1086.65113
[23] He, J.H., Variational iteration method—a kind of non-linear analytical technique: some examples, Int J non-linear mech, 34, 4, 699-708, (1999) · Zbl 1342.34005
[24] He, J.H.; Wu, X.H., Construction of solitary solution and compacton-like solution by variational iteration method, Chaos, solitons & fractals, 29, 1, 108-113, (2006) · Zbl 1147.35338
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.